MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO X3 ANCHOR 5.5MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO X3 ANCHOR 5.5MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during surgery, the anchor screw broke during insertion in the shoulder.Another device was used to complete the procedure.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Date of birth: (b)(6).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the product was received and evaluated against the complaint.Product is not etched or marked for identification.The handle and shaft show no signs of damage and the sutures are still in place.The anchor is fractured and still in place at the end of the inserter.The tip of the anchor has completely fractured with only the sutures holding it in place.No other damage noted.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO X3 ANCHOR 5.5MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
shima hashemian
16597 n 92nd street
scottsdale, AZ 85260
4805023661
MDR Report Key14090714
Report Number3006108336-2022-00013
Device Sequence Number12179770
Product Code MBI
UDI-Device Identifier00887868270284
UDI-Public(01)00887868270284(17)230208(10)65947-1
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2023
Device Model NumberN/A
Device Catalogue NumberCM-9255X3
Device Lot Number65947-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale